Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Attainable sets of quasiconcave markets

Author: Robert James Weber
Journal: Proc. Amer. Math. Soc. 64 (1977), 104-111
MSC: Primary 90A10
MathSciNet review: 0475729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The union of any finite collection of corners is the attainable set of a market with continuous, monotone increasing, quasiconcave utility functions. It follows that the attainable sets of such markets are dense in the collection of attainable sets of markets with utility functions restricted only to being upper-semicontinuous and lower-bounded.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A10

Retrieve articles in all journals with MSC: 90A10

Additional Information

Keywords: Market games, quasiconcave utility functions, attainable sets, game-type sets, Pareto sets
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society